Nonparametric Euler equation identification and estimation

e-Archivo Repository

Show simple item record Escanciano, Juan Carlos Hoderlein, Stefan Lewbel, Arthur Linton, Oliver Srisuma, Sorawoot 2022-06-10T14:35:45Z 2022-06-10T14:35:45Z 2020-09-28
dc.identifier.bibliographicCitation Escanciano, J. C., Hoderlein, S., Lewbel, A., Linton, O., & Srisuma, S. (2020). Nonparametric Euler equation identification and estimation. Econometric Theory, 37 (5), pp. 851-891.
dc.identifier.issn 0266-4666
dc.description.abstract We consider nonparametric identification and estimation of pricing kernels, or equivalently of marginal utility functions up to scale, in consumption-based asset pricing Euler equations. Ours is the first paper to prove nonparametric identification of Euler equations under low level conditions (without imposing functional restrictions or just assuming completeness). We also propose a novel nonparametric estimator based on our identification analysis, which combines standard kernel estimation with the computation of a matrix eigenvector problem. Our estimator avoids the ill-posed inverse issues associated with nonparametric instrumental variables estimators. We derive limiting distributions for our estimator and for relevant associated functionals. A Monte Carlo experiment shows a satisfactory finite sample performance for our estimators.
dc.language.iso eng
dc.publisher Cambridge University Press
dc.rights © TheAuthor(s), 2020.
dc.rights Atribución-NoComercial-SinDerivadas 3.0 España
dc.subject.other Euler equations
dc.subject.other Marginal utility
dc.subject.other Pricing Kernel
dc.subject.other Fredholm equations
dc.subject.other Integral Equations
dc.subject.other Nonparametric identification
dc.subject.other Asset pricing
dc.title Nonparametric Euler equation identification and estimation
dc.type article
dc.subject.jel C14
dc.subject.jel D91
dc.subject.jel E21
dc.subject.jel G12
dc.subject.eciencia Economía
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 851
dc.identifier.publicationissue 1
dc.identifier.publicationlastpage 891
dc.identifier.publicationtitle ECONOMETRIC THEORY
dc.identifier.publicationvolume 37
dc.identifier.uxxi AR/0000029572
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record